Archive for Rational Mechanics and Analysis

, Volume 60, Issue 4, pp 305–324

Cauchy's theorem in classical physics

Authors

  • Morton E. Gurtin
    • Department of MathematicsCarnegie-Mellon University
    • Instituto de MatemáticaUniversidade do Rio de Janeiro
  • Luiz C. Martins
    • Department of MathematicsCarnegie-Mellon University
    • Instituto de MatemáticaUniversidade do Rio de Janeiro
Article

DOI: 10.1007/BF00248882

Cite this article as:
Gurtin, M.E. & Martins, L.C. Arch. Rational Mech. Anal. (1976) 60: 305. doi:10.1007/BF00248882
Download to read the full article text

Copyright information

© Springer-Verlag 1976